Return to the Health Forum | Post a Follow-Up

 o
How to get rid of acne

Posted by parker_grow (My Page) on
Sat, Sep 13, 08 at 5:53

Me Parker recently i m going through an irritating skin problem.I had a gr8 smooth skin a couple of months ago but right now noticing my skin gets oily gradually that even didn't scare me.What actually scare me is? The rashes which came out on my back, neck and forehead 2 days ago.As of now i m in a big trouble pls help me out by advising some useful medications to clear those rashes.


Follow-Up Postings:

 o
RE: How to get rid of acne

You need to go see your doctor. You need to have a doctor determine what the "rash" is on your back, neck and forehead.

It may or may not be acne, only a doctor can determine that for you.

Fran


 o
RE: How to get rid of acne

Ya its a case of acne and doctor said that there is no need to worry about it.Its in the first phase and prescribed me to take accutane as a solution.But I have no desire to use it because it has lots of side effects.Can u pls tell me an alternative one with out side effect.


 o
RE: How to get rid of acne

time


 o
RE: How to get rid of acne

A good diet, a good facial cleanser, drink lots of water, and like Devorah said, time.


 o
RE: How to get rid of acne

If you are interessted, you may access an article I have written on how to get rid of your acne for good naturally and safely.

Go Here:http://www.squidoo.com/CureYourAcneFastTheLatestTechniquestobeAcneFree

Here is a link that might be useful: Get rid of Acne


 o
RE: How to get rid of acne

Acne just doesn't appear overnight. A reputable Doctor would not choose to treat you with accutane, they would try other, safer, treaments first. It sounds more like some type of allergic reaction or irritation. Maybe you are using a different detergent washing clothes, different soap in bath. Accutane is usually a last resort medication for long time severe acne that doesn't respond to other treatment. Accutane is very expensive and side effects can be bad for some peole. Go see another Doctor if that is really what was prescribe on first visit.


 o
RE: How to get rid of acne

I agree with izzie, get another doctor opinion ASAP.

Fran


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here